# SDR SWAA2024031553587

- Difficulty date: February 18, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663 Lbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SYSTEM A GROUND SERVICE DISCONNECT FILTER SUPPORT ANGLE ON LOWER FUSELAGE LT SIDE 2024-124221<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOC. BTW BS 663.75 AT LBL 54.21 TO LBL 45.64 ON LOWER FUSELAGE LT SIDE IAW B737-700 SRM 51-40-02-0G-0 AND DWG 111A1001 SHEET 444 REV A.;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOC. BTW BS 663.75 AT LBL 54.21 TO LBL 45.64 ON LOWER FUSELAGE LT SIDE IAW B737-700 SRM 51-40-02-0G-0 AND DWG 111A1001 SHEET 444 REV A.
